MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON® GROWTH ROD CONVERSION SET; GROWING ROD SYSTEM

WARSAW ORTHOPEDICS CD HORIZON® GROWTH ROD CONVERSION SET; GROWING ROD SYSTEM
Model Number 7340000GR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter details are unknown, g2: country of origin - japan h6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that they removed fragments of the set screw after final tightening.Fragments of the product fell to the pleura level, raising suspicions of complications involving the lung.There was no patient symptom reported.There were no further complications reported regarding the event.Additional information was received from the manufacturer representative that the type of procedure/therapy involved during the event was glow ingrod method for childhood scoliosis.Reoperation due to one-sided rod breakage.Rod implanting date: (b)(6) 2024.The damaged rod was removed and a new rod was installed.The actual product has been discarded and could not be returned.A threaded piece of the set screw fell out into the body.

Brand Name
CD HORIZON® GROWTH ROD CONVERSION SET
Common Device Name
GROWING ROD SYSTEM
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21718519
Report Number1030489-2025-01579
Device Sequence Number9492551
Product Code PGM
UDI-Device Identifier20643169549771
UDI-Public20643169549771
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150200
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7340000GR
Device Catalogue Number7340000GR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2025
Initial Report FDA Received Date03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown